# SDR CA021118009

- Difficulty date: November 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: C6115050201
- Location: Alternator
- Component: Alternator, Cessna, C6115050201
- Stage of operation: CR
- Nature of condition: J, L
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED STANDBY ALTERNATOR INOP LIGHT CAME ON.  THE SYSTEM WAS SHUT DOWN AND RETURN TO BASE. THE ALTERNATOR WAS FOUND TO BE UNSERVICABLE. A SEARCH OF THE AIRCRAFT RECORDS FOUND THAT THIS WAS T HE ORIGINAL ALTERNATOR.  THERE IS NO T.B.O. PUT ON THIS UNIT FROM CESSNA.  THE BASE PUT A 3000 HOUR TBO ON THE ALTERNATOR.
